loose skin after weight loss
Hi Dr. Kevin, l am starting a weight loss program. In the program Buffered crystal vitamin c was recommended. Do you think it will help to tighten my skin ? If not is there any kind of supplements that can help during the process of weight loss. I really do not want to have any kind of cosmetic surgery. I am 57 years old.
Thank you for your question and I am thrilled to learn that you are starting a weight loss program. Vitamin C offers wonderful support to all connective tissue in the body with the skin included. Believe it or not, your skin has amazing elasticity properties and unless you have more than 100 pounds to lose it should return to its normal place after the weight loss. Vitamin C is a critical nutrient in maintaining skin elasticity so it would be a useful supplement to take during the program. Buffered C supplements are often better tolerated than regular C due to the lower acidity and some people can tolerate higher doses without an upset stomach. Good luck on your weight loss program and I hope it is a fantastic success.
Back to all Questions
View More by Dr. Kevin Passero
Lead Medical Director
As a certified and fully trained Naturopathic Doctor, Passero has trained and preceptored with some of the nation's leading doctors in the field of natural medicine, working under the guidance of MD’s, Chiropractors, Naturopaths and Acupuncturists. Furthermore, he is currently the Vice President of the Maryland Association of Naturopathic Physicians.
The products and the claims made about specific products on Vitabase.com have not been evaluated by the United States Food and Drug Administration
and are not intended to diagnose, treat, cure or prevent disease. The information provided by Vitabase is for informational purposes only and is not
intended as a substitute for advice from your physician or other health care professional or any information contained on or in any product label or packaging.
You should not use the information on Vitabase.com for diagnosis or treatment of any health problem or for prescription of any medication or other treatment.
You should consult with a healthcare professional before starting any diet, exercise or supplementation program, before taking any medication, or if you have or
suspect you might have a health problem. Neither Vitabase nor Dr Passero will be liable for negative outcomes of supplements that are taken as a result of
information given on Vitabase.com.